# SDR A6WA200840580

- Difficulty date: August 21, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 11,408 hours, 10,523 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 20 DEGREES WITH FLAPS FAIL CAUTION AFTER TAKEOFF.  LANDED AT FLAPS 20 AFTER COMPLYING WITH QRH.  COMPLIED WITH AWAC SUPP 98-018B RESET, FLAPS RESET OK.  RESET.
